# SDR AALA202505055989

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,823 hours, 30,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725922700200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING FUEL TANK ACCESS PANEL / DOOR 540QB COUNTERSINK FASTENER HOLES. REPLACED AFUEL TANK ACCESS PANEL / DOOR 540QB PER TASK CARD 26C54057007.
